# SDR SWAA2022021070665

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A513315
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK PANEL 211 AF IS CORRODED / REPLACED CORRODED PANEL 211AF WITH NEW PANEL MPN 141A5133-15 IAW DWG 141A5133 REV C. APPLIED COLOR TOPCOAT IAW B737-700 AMM 51-21-73-370-803. ATAG A38180
